# SDR SWIA201024796

- Difficulty date: August 29, 2010
- Submitted: September 1, 2010
- Operation: Air carrier
- Aircraft: N980SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7955
- Aircraft time: 17,088 hours, 14,340 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERHEAD EMERGENCY LIGHT OUT.  (FLT 6696)  RELAMPED EMERGENCY LIGHT.
